# SDR DALA2019051403004

- Difficulty date: May 14, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS FROM STA 200/157 AND X0/X56. (CPAX). NRC 00426: CORROSION LEVEL 2, FLOOR SUPPORTS STA Y=157-200, X=56, Y=157-200, X=44, Y=190-200, X=54, AND Y=196, X=22 TO X=44 WERE REPLACED PER SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #1073591)
